# SDR F3LA200100116

- Difficulty date: November 12, 2001
- Submitted: November 14, 2001
- Operation: Air carrier
- Aircraft: N272
- Aircraft time: 24,602 hours, 13,834 cycles
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Amplifier
- Part number: 5224538002
- Part serial: 351
- Condition: Inoperative
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK.  FLIGHT CREW REPORTED 30 TO 40 CHIMES FROM BACK OF AIRCRAFT.  COULD NOT TALK TO CREW, INTERPHONE INOPERATIVE.  REPLACED PA AMPLIFIER AND SYSTEM CHECKED OKAY.  ALSO FOUND PILOT CALL SWITCH ON FWD ATTENDANT'S PANEL BAD, CAUSING PILOT CALL CHIME WITHOUT BEING PRESSED.  REPLACED FWD ATTENDANT'S PILOT CALL SWITCH AND SYSTEM CHECKED OKAY.
